# SDR CALA2009030400124

- Difficulty date: March 4, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 34,539 hours, 12,050 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Part number: 149A61091
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR WILL NOT OPEN FROM THE OUTSIDE.  REPLACED L-2 DOOR HANDLE SHAFT ASSEMBLY.  ADJUSTED HORIZONTAL CONTROL ROD PER MM-52-13-00, DOOR OPS CHECK GOOD.
